VAERS Explorer
Back to explore

Report #2853856

Received Aug 13, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
16 yrs
State
—
Recovered
Unknown
Vaccinated
Jul 11, 2025
Onset
Jul 12, 2025
Days to onset
1
Hospital days
—

Vaccines (2)

TypeNameManufacturerDoseLotRoute / Site
MENMENINGOCOCCAL (NO BRAND NAME)UNKNOWN MANUFACTURERUNK—OT / LA
MENBMENINGOCOCCAL B (TRUMENBA)PFIZER\WYETHUNK—OT / RA

Symptoms (5)

Chest discomfortInjection site rashPyrexiaRashVomiting

Symptom narrative

chest felt heavy; rash all over stomach; Vomiting; 102 degree fever; rash on the vaccine injection site; Initial information received on 04-Aug-2025 regarding an unsolicited valid non-serious courtesy case received from a consumer/non-healthcare professional. This case involves a 16 years old female patient (168 cm and 53.07 kg) who had chest felt heavy, rash all over stomach, rash on the vaccine injection site, vomiting and 102 degree fever after receiving meningococcal A-C-Y-W135 (T CONJ) vaccine [Menquadfi] and meningococcal VACCINE B RFHBPA/FHBPB [Trumenba] The patient's past medical history, medical treatment(s), vaccination(s) and family history were not provided. At the time of the event, the patient had ongoing Food allergy and Syncope with vasovagal syncope From: About two years ago, was related to the low iron To: Has not had episode of that in a year, still takes iron so doesn't come to that anymore since patient was passing out all of the time. Concomitant medications included ethinylestradiol, norethisterone acetate (junel) for Contraception and Heavy menstrual bleeding; levocetirizine dihydrochloride (xyzal) for Hypersensitivity; and ferrous sulfate for Blood iron decreased. On 11-Jul-2025, the patient received unknown dose of suspect meningococcal A-C-Y-W135 (T CONJ) vaccine Solution for injection (Unknown strength, lot and expiry date) via unknown route in the left arm and unknown dose of suspect trumenba (Unknown strength, formulation, lot and expiry date) not produced by Sanofi Pasteur via unknown route in the right arm, all for Prophylactic vaccination (Immunisation) On 12-JUL-2025 the patient developed rash on the vaccine injection site (vaccination site rash) (Latency 1 day) following the administration of meningococcal A-C-Y-W135 (T CONJ) vaccine and trumenba. On 13-JUL-2025 the patient developed rash all over stomach (rash), vomiting and 102 degree fever (pyrexia) (Latency 2 days) following the administration of meningococcal A-C-Y-W135 (T CONJ) vaccine and trumenba. On 14-JUL-2025 the patient developed chest felt heavy (chest discomfort) (Latency 3 days) following the administration of meningococcal A-C-Y-W135 (T CONJ) vaccine and trumenba. Action taken was not applicable. It was not reported if the patient received a corrective treatment for all the events. At time of reporting, the outcome was Unknown for all the events.

Current illness

Fruit allergy; Syncope vasovagal (vasovagal syncope From: About two years ago, was related to the low iron To: Hasn't had episode of that in a year, still takes iron so doesn't come to that anymore since patient was passing out all of the time)

Other medications

JUNEL; XYZAL; FERROUS SULFATE